I have recently started taking Savella. For the last 3 days I have been taking 50 mg. a day.I have been dizzy for two days. And I mean really dizzy, enough that I can hardly walk. Has anyone else had this problem.
Hi cwells6862, I started taking Savella with Lyrica about 3 months ago and also experienced a lot of dizziness. So much in fact, that I considered stopping both of the meds. I don't remember exactly (maybe 4-5 days), but when the dizziness did stop, I was happy to discover that the meds were working very well together. I would hang in there a little if I was you, keemo7
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 May 2018 • 4 answers
Updated 25 May 2017 • 2 answers
Updated 14 Jan 2012 • 3 answers
Updated 19 May 2014 • 3 answers
Updated 8 Mar 2012 • 2 answers